# SDR FDEA201203160994

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 6,913 hours, 933 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110568
- Part serial: 12107
- Condition: Leaking
- Location: Nr 10
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

40 MINUTES AFTER REACHING CRUISE,  RECEIVED TIRE PRESSURE EICAS ALERT.  PRESSURE WAS LOW ON TIRE NR 10.  PRESSURE WENT FROM 204 -114 OVER AN HOUR, DIVERTED.   INSPECTED TIRE, NO VISUAL DEFECTS NOTED.  R & R LOW NR 10 TIRE AND ADJACENT NR 9 TIRE IAW MM 32-45-01-4. INSPECTED LT GEAR FOR DAMAGE, NONE NOTED.  FAILED OPS CHECK.  REPLACED WITH SERVICEABLE UNIT.  PREMATURE REMOVAL/INSTALLATION.
